Second International TWIN-SEA Workshop on

"Climate and Societal Change in Coastal Areas in Indonesia and South East Asia"

(Updated draft stand March 22, 2015)

GEDUNG PDII LIPI JI. Jend. Gatot Subroto 10, Jakarta, Indonesia, March 23-24, 2015

Organized by:













Contact:

Dr. Matthias Garschagen Institute for Environment and Human Security (UNU-EHS)

UN Campus Platz der Vereinten Nationen 1 53113 Bonn, Germany Tel: +49 228 815 0208

E-Mail: garschagen@ehs.unu.edu

www.ehs.unu.edu

Fax: +49 228 815 0299

Prof. Yekti Maunati The Indonesian Institute of Sciences (LIPI)

Indonesian Institute of Sciences (LIPI) Jl. Gatot Subroto 10 Jakarta 12710, Indonesia Email: yektim@yahoo.com

Day 1: Monday, 23rd of March 2015

08:30 - 09:00 Registration and welcoming coffee

I –Introduction to TWIN-SEA Project, Linking the Workshop to the Broader Strategic Planning

Moderator: Dr. Fabrice Renaud, Rapporteur: Ms Ayu Surtiari

09:00 Welcome Address and Opening of the Workshop

Prof. Dr. Iskandar Zulkarnain (LIPI)

09.15 TWIN-SEA and Other Relevant Research Activities on Natural Hazards and Risk in

Indonesia and Southeast Asia

Prof. Dr. Torsten Schlurmann (FI)

09:30 LIPI Medium-Term Strategies, Core Research Topics, and Contribution to Expert Network

Building in South East Asia

Dr. Siti Nuramaliati Prijono (LIPI) PRESENTATION

09:45 Ongoing TWIN-SEA Activities and Guiding Questions For The Workshop

Dr. Matthias Garschagen (UNU-EHS)

10:00 State of the Art, Workshop Expectations, and Future Perspectives Related to E-Learning

within TWIN-SEA

Dr. Joerg Szarzynski (UNU-EHS)

10:15 Group Picture

-10:40 Press Interview (VIP Room)

Coffee/Tea break (25 minutes)

II - Programs and Activities on DRR and CCA at The National and Local Level in Indonesia

Moderation: Prof. Yekti Maunati, Rapporteur: Mr. Gabriel David

10:40 Integration of DRR and CCA within the Indonesia National Mid-Term Development

Planning 2014-2018

Ms. Tri Dewi Virgiyanti (BAPPENAS)

10:50 Latest Development on Indonesia Climate Change Adaptation Policy and Programs

Mr. Arif Wibowo (Ministry of Environment)

11.00 Indonesia Disaster Risk Reduction Policy, to Implement the Sendai Framework for

Disaster Risk Reduction 2015-2030

Mr. Lilik Kurniawan (BNPB)

11.10 Climate Change and the Need for Adaptation

Prof. Dr. Rizaldi Boer (CCROM IPB) PRESENTATION

11.20 Development the Concept of Vulnerability Assessment in Indonesia for Natural and

Climate Change Hazard: Challenges and Opportunities for Implementation.

Dr. Herryal Z. Anwar / Ms. Emilia Yustiningrum (LIPI) PRESENTATION

11.30 USAID DRR/CCA Programs in Indonesia

Dr. Jennifer Jadin (USAID) PRESENTATION

11.40 Q&A for the session (30 minutes)

12:10-13:10 Lunch Break (1 hour)

Day 1: Monday, 23rd of March 2015 (continue)

III -STATE OF THE ART OF WORKING GROUP II: Vulnerability and Pathways for Adaptation Moderation: Prof. Torsten Schlurmann, Rapporteur: Dr Riyanti Djalante 13.10 Between Collapse and Transformation: Adaptation Pathways in Coastal Megacities (Skype) Prof. Dr. Mark Pelling (King's College London) VIDEO 13:25 Spatial Planning and Risk Reduction: Lessons between Indonesia and Germany? (Skype) Prof. Dr. Joern Birkmann (University of Stuttgart) Q&A for the session (20 minutes) 13.40 14:00 Firms' Decision Making under Risk and Regional Adaptive Resilience in Indonesia Prof. Dr. Javier Revilla Diez / Mr. Thomas Neise (University Cologne) 14.15 Dynamic Vulnerability in Jakarta: Drivers and Challenges in the Future Prof. Dr. Yekti Maunati (LIPI) / Ms. Ayu Surtiari (LIPI/UNU-EHS) 14.30 Q&A for the session (15 minutes)

14:45-15:00 Coffee/Tea break (15 minutes)

IV -STATE OF THE ART OF WORKING GROUP II: Vulnerability and Pathways for Adaptation (continue)

Moderation: Dr Herry Yogaswara, Rapporteur: Ms. Syarifah Dalimunthe

15.00	DRR and CCA at Coastal Areas and Small Islands
	Dr. Hendra Yusran Siry (MAAF)
15:15	The Relationship between Ethnic Heterogeneity/Homogeneity and the Effectiveness of
	Collective Coping Capacity to Environmental Risk in Selected Slums in Jakarta
	Mr. Iker Urdangarin Meabe (UNU-EHS/University of Bonn)
15.25	Water Resources In Megacities: Virtual Water Flows and Consumption Economies
	Ms. Lisa-Michelle Bott / (University Cologne)
15.35	Q&A for the session (25 minutes)

V - Summary of discussions in day 1

Moderation: Dr. Matthias Garschagen, Rapporteur: Mr. Antoni Ros Martinez

16:00 Joint discussions

Plan for day 2

17:00 Dr. Matthias Garschagen (UNU-EHS)

End of Day 1

Day 2: Tuesday, 24th of March 2015

I - Opening 08.30 Overview of the day Dr. Matthias Garschagen (UNU-EHS) II - DRR and CCA Activities in Indonesia Moderation: Prof Gadis Sri Haryani Rapporteur: Mr. Iker Urdangarin Meabe 09:00 Private Actors involvement in DRR and CCA Mr. Indrajah Sentil (NAUE GmbH & Co. K) 09.10 **REDD+ in Indonesia** Mr. Heru Prasetyo (Former Head of Indonesia National REDD+ Agency) 09:20 **Development of Disaster and Climate Resilient Cities in Indonesia** Prof. Dr. Jan Sopaheluwakan (I3URI – UI) 09:30 **Progress of Integrating DRR and CCA** Ms. Malikah Amril (UNDP) 09.40 **BMKG Climate Change Adaptation Programs and Activities** Prof. Dr. Edvin Aldrian (Director of the Center for Research and Development - BMKG) 09:50 **ACCCRN Program in Indonesia** Ms. Aniessa Delima Sari (Mercy Corps Indonesia) 10.00 Q&A for the session (35 minutes) 10:35 - 10:50 Coffee Break (15 minutes)

III - STATE OF THE ART OF WORKING GROUP I: Ecosystem-based Disaster Risk Reduction Moderation: Dr Fadjar Lubis, Rapporteur: Ms. Lisa Michelle-Bott 10:50 How are Decision on Eco-DRR taken in Indonesia: Preliminary Results from a Survey **Carried Out with National and Local Level Administrations** Dr. Fabrice Renaud (UNU-EHS) 11.05 Building Resilience in Coastal Areas. Analysis of the Different Measures Implemented in TimbulSloko, Pilot Scenario for Demak Regency and Java's North Coast Mr. Antoni Ros Martinez (UNU-EHS) 11:20 **Climate Change and Water Issues** Prof. Dr. Robert Delinom (LIPI) 11.35 Proposed Initiatives to Understand the Performances and Limitations of Ecosystem Services, and to Conserve Ecosystem Services to Minimize Disaster Risk Dr. Heru Santoso (LIPI) 11:50 An Overview of Ecosystem-Based and Low-Regret Coastal Protection Measures In DRR Mr. Gabriel David (FI) / Mr. Johan Risandi (MAAF) 12:10 Q&A for the session (50 minutes)

13:00 - 14:00 Lunch Break

Day 2: Tuesday 24th of March 2015 (continue)

IV -Break Out Group Session (WG I, II, III) (2 hours 30 minutes)

14.00 Working Group Discussions (2 hours)

Led by Group Leader / Coordinator

16.00 Coffee Break (10 minutes)

16.10 Reporting (10 minutes for each WG, total 30 minutes)

V - Closing Remarks

Moderation: Dr. Matthias Garschagen, Rapporteur: Ms. Ayu Surtiari

16:40 Achievements and Way Forward for TWIN SEA network

Closing Statements: LIPI, FI, UNU,

17:00

End of Workshop

Abbreviation

BAPPENAS National Development Planning Agency

BMKG Bureau of Meteorology, Climatology, and Geophysics

BNPB National Disaster Management Agency

CCROM-IPB Center for Climate Change Research, Bogor Agriculture Institute

FI Franzius Institute for Hydraulics, Waterways and Coastal

Engineering

I3URI Indonesia International Institute for Urban Resilience and Infrastructure

LIPI Indonesia Institute of Science

MAAF Department of Marine Affairs and Fisheries

UI University of Indonesia

UNDP United Nation Development Program

UNORCID The United Nations Office for REDD+ Coordination in Indonesia
UNU-EHS United Nation University – Institute for Environment and Human

Security

Notes to Presenters:

- For those with 15 minutes presentation, 15 slides maximum please
- For those with 10 minutes presentation, 10 slides maximum please
- Please outline input for discussion rather than detailed discussion
- Make reference / answer the following cross cutting questions,
 - 1. How do the findings of your presentation relate to the work within TWIN-SEA?
 - 2. Which are the most pressing remaining knowledge gaps in the field you presented on?
 - 3. To what extend are the problems and issues raised by you related to gaps in knowledge or rather challenges with implementation and law enforcement? In other words, what can science contribute to the next steps of tackling the problems you referred to?

WORKING GROUPS 1, 2,3

WORKING GROUPS 1, 2,3									
	Coastal hazard, risk, and vulnerability assessment (Ecosystem- services)	Socio-economic vulnerability and risk (incl.scenarios), development pathways, societal change		Coastal management and low-regret adaptation		Role of educational activities (e.g. E- learning) in promoting DRR&CCA			
		Identification of p	robl	ems / questions					
		State of the art a	nd k	nowledge gaps					
:		Resulting res	arc	h questions					
		otential collaboration: wethods/data available), we outcomes, other pe	whe	re (case studies),	tir				
	Moderators: Dr.Fabrice Renaud, Dr. Heru Santoso	Moderators: Prof. Dr. Yekti Maunati, Dr. Joern Birkmann, Dr. Robert Delinom, Matthias G.		Moderators: Prof. Torsten Schlurmann, Dr. Augy Syahailatua		Moderators: Dr. Joerg Szarzynski, Dr.Erick Tambo, Dr. Rachmat Fajar Lubis			